# SDR FDEA202010022396

- Difficulty date: October 2, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, FIXED LEADING EDGE FORMER AT APPROXIMATELY XORS 480-500, BEHIND SLAT NR 4 MID SECTION, FOUND CRACKED.  LEFT HAND WING, FIXED LEADING EDGE CRACKED FORMER AT APPROXIMATELY XORS 480-500, BEHIND SLAT NR 4 MID SECTION, REMOVED AND REPLACED WITH FABRICATED FORMER.  FORMER FABRICATED, PER DOUGLAS DRAWING: ARB2931 REV H.  REPAIR CLASSIFIED AS   MAJOR, PER GMM 6-2-100.
